# SDR F3LA2023050300047

- Difficulty date: April 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311441920000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CRACK WEB ON FWD CABIN FR.12-16 LH DAMAGE OR TASK EVALUATION REFERENCE: A320NEO SRM
53-11-14-06A REV.35, 51-72-11 REV.35.
CORRECTIVE ACTION: PERFORMED REMOVAL OF WEB AT FR12-16 L/H IAW A320NEO SRM 51-42-11 REV.35. PERFORMED INSTALLATION OF NEW PART AT FR12-16 L/H IAW A320NEO SRM 51-42-11 REV 35.///END//
